# SDR CA120423014

- Difficulty date: April 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2G5
- Aircraft time: 62,079 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 6009580003
- Condition: Inoperative
- Location: Cabin
- Part time: 62,909 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ABOUT AN HOUR FROM DESTINATION THE PILOTS SMELLED AN ELECTRICAL ODOR IN THE COCKPIT FOR A SHORT DURATION.  THERE WERE NO ABNORMAL INDICATIONS AND THE ODOR DISSIPATED QUICKLY.  THE CAPTAIN ASKED THE F/A IF THEY SMELLED ANYTHING AND THEY REPORTED THAT THEY TOO HAD SMELLED A FAINT ELECTRICAL ODOR THAT SEEMED STRONGEST AROUND ROWS 20-23 WHICH DISSIPATED QUICKLY. THE F/A NOTED THAT THE NR 5 IFE SCREEN HAD BEEN FLICKERING FOR ABOUT 20 MINUTES AND HAD NOW STOPPED FUNCTIONING. UPON ARRIVAL AT DESTINATION, MAINTENANCE INSPECTED THE ACFT AND FOUND NO ANOMALIES WITH THE COCKPIT OR CABIN LIGHTING OR THE AIR CONDITIONING SYSTEMS.  THE IFE SYSTEM WAS DEFERRED IAW THE MEL 25-20-01-13.  AT THIS POINT WE SUSPECT THE VIDEO MONITOR UNIT.
